bloating/water retention with gerd meds?

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

harrythecat
New Member


Date Joined Nov 2008
Total Posts : 1
   Posted 11/9/2008 11:06 PM (GMT -6)   
Hello,
I'm new here, though I've been suffering from gerd for more than 3 years.  Currently, I'm in the midst of one of my most severe gerd episodes and have been taking prilosec and now pepcid.  My left leg is now retaining water and my tummy feels really bloated.  Are those side effects of prilosec or pepcid?  Anybody else experience that?
 
Thanks! 

stkitt
Forum Moderator


Date Joined Apr 2007
Total Posts : 32602
   Posted 11/10/2008 12:08 PM (GMT -6)   

harrythecat

Hello and Welcome to HealingWell.  I am concerned about the leg swelling which could be caused by many other medical things.  I would like to suggest to check with your physician.

Again welcome and we have a new members forum if you would like to share a bit about you.

Take care

Kitt


 

Kitt, Co-Moderator: Anxiety/Panic & Depression
& GERD  Forums
*~*
http://www.healingwell.com/donate *~*
Not a mental health professional of any kind
It is health that is real wealth and not pieces of gold and silver.~Mahatma Gandhi~
Clickable Link: Anxiety-Panic Resources

New Topic Post Reply Printable Version
Forum Information
Currently it is Sunday, June 24, 2018 2:10 PM (GMT -6)
There are a total of 2,974,755 posts in 326,205 threads.
View Active Threads


Who's Online
This forum has 161299 registered members. Please welcome our newest member, NG68.
379 Guest(s), 10 Registered Member(s) are currently online.  Details
McKinley, sparkleplenty, Jianqing Wu, hennaheather, torontolyme, Gemlin, Migz27, Alex ArmPain, Saipan Paradise, NG68